# SDR FDEA201501210253

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA71571
- Condition: Corroded
- Location: Bs 1701-1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CTR FUSELAGE SKIN HAS SURFACE CORROSION UNDER RUB STRIP FROM BS 1701 - 1781.  REPAIRED SKIN IAW SRM 53-20-00 FIG 6.  CLASS 1 REPAIR.
